The transcendence of certain quasi-periods associated with abelian functions in two variables
Compositio Mathematica, Volume 35 (1977) no. 3, p. 239-258
@article{CM_1977__35_3_239_0,
     author = {Masser, D.W.},
     title = {The transcendence of certain quasi-periods associated with abelian functions in two variables},
     journal = {Compositio Mathematica},
     publisher = {Noordhoff International Publishing},
     volume = {35},
     number = {3},
     year = {1977},
     pages = {239-258},
     zbl = {0371.10026},
     mrnumber = {469876},
     language = {en},
     url = {http://www.numdam.org/item/CM_1977__35_3_239_0}
}
Masser, D. W. The transcendence of certain quasi-periods associated with abelian functions in two variables. Compositio Mathematica, Volume 35 (1977) no. 3, pp. 239-258. http://www.numdam.org/item/CM_1977__35_3_239_0/

[1] A. Baker: On the quasi-periods of the Weierstrass ζ-function. Göttinger Nachr. (1969) No. 16, 145-157. | Zbl 0201.05403

[2] N.I. Feldman: Estimate for a linear form in logarithms of algebraic numbers. Mat. Sbornik 76 (1968) 304-319 (Math. USSR Sbornik 5 (1968) 291-307). | MR 228445 | Zbl 0195.33701

[3] S. Lang: Transcendental points on group varieties. Topology 1 (1962) 313-318. | MR 156852 | Zbl 0116.38105

[4] D.W. Masser: Elliptic functions and transcendence. Springer Lecture Notes in Math. No. 437, Berlin, 1975. | MR 379391 | Zbl 0312.10023

[5] D.W. Masser: Linear forms in algebraic points of Abelian functions I. Math. Proc. Cambridge Philos. Soc. 77 (1975) 499-513. | MR 360482 | Zbl 0306.14018

[6] D.W. Masser: On the periods of Abelian functions in two variables. Mathematika 22 (1975) 97-107. | MR 399000 | Zbl 0318.14010

[7] D.W. Masser: Some vector spaces associated with two elliptic functions, to appear in Transcendence theory advances and applications. Academic Press, London and New York, 1977. | MR 466036 | Zbl 0362.10029

[8] Th. Schneider: Zur Theorie der Abelschen Funktionen und Integrale. J. reine angew. Math. 183 (1941) 110-128. | JFM 67.0147.02 | MR 6170 | Zbl 0024.15504

[9] C.L. Siegel: Topics in complex function theory, Vol. III. Wiley-Interscience, New York, 1973. | MR 1013364 | Zbl 0184.11201

[10] M. Waldschmidt: Nombres transcendants. Springer Lecture Notes in Math. 402, 1974. | MR 360483 | Zbl 0302.10030